# SDR C2XA10CL083

- Difficulty date: June 2, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145
- Aircraft serial: 145611
- Aircraft time: 16,092 hours, 12,591 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00139
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 14,721 hours, 9,501 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND FLT 5686 THE CREW REPORTED A LOSS OF CABIN PRESSURIZATION INDICATIONS IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE DIGITAL PRESSURIZATION CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
